# SDR VNAA202408090004

- Difficulty date: July 2, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053211799
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TRFKE00BXVFS: PERM REPAIR BEFORE 19,849.07 FH - TEMPORARY DISPOSITION FOR BLENDED LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN BTW FS349.00 - FS409.00 & BTW STR25L - STR27 THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 1130 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV "- -" PROVIDED THE FOLLOWING REQUIREMENTS ARE MET.  FUSELAGE SKIN BTW FS349 TO FS409 AND STGR25L TO STGR27 WAS REPAIRED PER REO 690-53-21-1799 REV - -
